MAUDE Adverse Event Report: SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE

SYNTHES GMBH RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM; NAIL, FIXATION, BONE
Catalog Number 03.010.485
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in united kingdom as follows: it was reported that on (b)(6) 2022, during an operation the jig aligned on the back table.During insertion and drilling through the oblique holes on the aiming arm, the drill do not align and hit the nail.The drill was removed, and it was necessary to drill through the outer protection sleeve.This report involves one (1) radiolucent insertion handle for expert tibia nails/23mm.This is report 2 of 2 (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Part # 03.010.485.Lot # 9590916.Manufacturing site: (b)(4).Release to warehouse date: january 14, 2016.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RADIOLUCENT INSERTION HANDLE FOR EXPERT TIBIA NAILS/23MM
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK HÄGENDORF (CH)
im bifang 6
haegendorf 4614
SZ   4614
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13713915
Report Number8030965-2022-01482
Device Sequence Number6476964
Product Code JDS
UDI-Device Identifier07611819498846
UDI-Public(01)07611819498846
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.485
Device Lot Number9590916
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2022
Initial Report FDA Received Date03/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AIM-ARM F/ETN; UNKNOWN DRILL SLEEVE
Patient SexUnknown